Equate Ibuprofen Pain Reliever and Fever Reducer Tablets, 200 mg, 100 Count

Equate Ibuprofen Pain Reliever and Fever Reducer Tablets, 200 mg, 100 Count
Model: 393-12
Brand: Equate
(1980)
2 stores
1 Products

Product Details

Compare to the active ingredient in Motrin IB. Why let body aches and pains slow you down? Equate Ibuprofen Tablets provide powerful pain relief you can trust. They temporarily relieve minor aches and pains due to headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, and also temporarily reduce fever. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is a pain reliever and fever reducer for adults and children age 12 years and over. Proven pain relief without a prescription. Features the number one doctor recommended OTC active ingredient for back pain (of U.S. physicians surveyed by an independent market research firm). Gluten free. Child-resistant package.

Active Ingredient: This pain reliever and fever reducer contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID). Compare to the active ingredient of Motrin IB For Aches and Pains: Temporarily relieves minor aches and pains due to headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps. Also temporarily reduces fever Coated Caplets: These orange coated caplets (capsule-shaped tablets) are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever Powerful Pain Relief You Can Trust: Proven pain relief without a prescription. For adults and children age 12 years and over Gluten Free: This product is gluten free. Package is child resistant

Shop Now

Compare Buying Options

Last Updated: 2025-08-12 09:24:01

Search
Amazon Amazon

$1.47
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number 393-12
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 278325
User Reviews and Ratings
4.8 (1980 ratings)
4.8 out of 5 stars
UPC 681131779173

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Ibuprofen Pain Reliever and Fever Reducer Tablets, 200 mg, 100 Count
Reviews: 1980
app.ratings: (1980)
Price:
$1.47 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jun 13, 2025

I like the price of these pills. Its good being able to have them when you need them.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 04, 2025

i have taken this for awhile now and i take for headaches, really reccomend

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 30, 2025

Worked excellent as good if not better the name brands at a value that helps the pocketbook.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 27, 2025

Great price and works good as name brands.

Anonymous • Review provider: walmart.com
(4)
Reviewed in the USA on May 22, 2025

it's a very good product and it does help my headache

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1